# SDR AALA201907249011

- Difficulty date: July 23, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 55,663 hours, 26,809 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS MATER CAUTION CAME ON DURING TACKOFF PRIOR TO 80 KNOTS, REJECTED TAKEOFF AND WARNING DISAPPEARED MAX SPEED LESS THAN 90 KNOTS FO REPORTS SEEING ECAM CAUTION MESSAGE SAYING "MAN THR" IN AMBER. MAINTENANCE ACCOMPLISHED REJECTED TAKEOFF INSPECTION IAW GPM 11.02 & AMM 05-51-16. NO FAULTS NOTED.
